# SDR VNAA2025090511101

- Difficulty date: September 4, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 42,456 hours, 40,682 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Power Unit
- Condition: Overheated
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

BURNING SMELL ABEAM WARDROBE / T/S PER FIM 21-22-00-810-806-A01 AND  CEILING LIGHT POWER UNIT/DIMMER AT SEAT ROW 1A FOUND OVERHEATED, REMOVED AND REPLACED POWER UNIT/DIMMER IAW AMM 33-21-03-000/400-801-A01. PERFORMED OPERATIONAL TEST OF PAX COMPARTMENT LIGHT IAW AMM 33-21-00-710-801-A01, OPS TEST GOOD AND NO BURNT  SMELL OR OTHER DEFECT NOTED AT THIS TIME.
